# SDR SWIA202082051867

- Difficulty date: July 9, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT GUSSET IS CRACKED ON FWD SIDE ON THE FS 280.00 CROSS-BEAM AT LBL 9.   REMOVED AND REPLACED L/H COCKPIT FLOOR SUPPORT GUSSET  IAW SRM AND DWG,
